# SDR HALA2008121100882

- Difficulty date: December 11, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 11,829 hours, 28,998 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WING MANIFOLD FAIL ALERT INFLIGHT AFTER THE QRH PROCEDURES WERE FOLLOWED LIGHT EXTINGUISHED IN 2 MIN.  PERFORMED FIM 36-23-814.  RETURN TO SERVICE TEST PASSED, OK FOR SERVICE.
